Title: Zeros and ratio asymptotics for matrix orthogonal polynomials
Authors: Delvaux, Steven ×
Dette, Holger #
Issue Date: 2012
Publisher: Weizman Science Press of Israel
Series Title: Journal d'Analyse Mathématique vol:118 pages:657-690
ISSN: 0021-7670
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science